# SDR AU980349

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 115C7100
- Condition: Failed
- Location: Power Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THROTTLE CABLE OUTER GUIDE TUBE SEPARATED FROM INNER CABLE AT ENGINE END.  PART TC:  954.
